Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Verzeichnis der mathematischen Werke, Abhandlungen und Rezensionen des Hofrat Professor Dr. Moritz Cantor

Curtze, Maximilian

In: Zeitschrift für Mathematik und Physik / Supplement, 14 (1899), pp. 625-650

[img]
Preview
PDF, German Print-on-Demand-Kopie (epubli)
Download (3MB) | Lizenz: Creative Commons, Public Domain (CC-0)

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

Zusammenstellung der von Moritz Cantor verfassten Publikationen.

Item Type: Article
Journal or Publication Title: Zeitschrift für Mathematik und Physik / Supplement
Contributors:
ContributionName
UNSPECIFIEDCantor, Moritz
Volume: 14
Date Deposited: 19 Jul 2016 07:03
Date: 1899
Page Range: pp. 625-650
Faculties / Institutes: Service facilities > Universitätsbibliothek (UB)
Subjects: 010 Bibliography
510 Mathematics
Controlled Keywords: Cantor, Moritz
Uncontrolled Keywords: Bibliographie
Collection: Mathematics history in Heidelberg > Einzelpersonen > Cantor, Moritz
Additional Information: Originalveröffentlichung in: Zeitschrift für Mathematik und Physik / Supplement 14 (1899), S. 625-650 (Signatur UB Heidelberg: L 6::1899)
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative